# SDR VNAA2019071999901

- Difficulty date: July 19, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 35,970 hours, 35,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10044
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL DETAILED INSPECTION OF THE DRAIN HOLES IN THE WING LOWER PLANK (AWL 57-21-150 PART 6), FOUND A 0.50" CRACK AT WS 65.75 BETWEEN STR 14 & 15R. CORRECTIVE ACTION: REPAIRED RT LOWER WING PLANK AT WS 65.75 STR 7-STR 17R IAW 601R-57-21-3084.
